×

Found 4,012 Documents (Results 1–100)

On two limit values of the chromatic number of a random hypergraph. (English. Russian original) Zbl 1495.05313

Theory Probab. Appl. 67, No. 2, 175-193 (2022); translation from Teor. Veroyatn. Primen. 67, No. 2, 223-246 (2022).
MSC:  05C80 05C65 05C15
PDF BibTeX XML Cite
Full Text: DOI

On the strong chromatic number of random hypergraphs. (English. Russian original) Zbl 1491.05172

Dokl. Math. 105, No. 1, 31-34 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 37-41 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software